T Nation

AAS & Accutane


#1

I am currently on a cycle of OT and are taking accutane. I was just wondering other than the liver toxicity of the both. if there were any other sides as a reslut from taking them together???


#2

hair loss and permanent skin damage


#3

Im shocked your still alive


#4

Im 23 6'0" 225lbs
I've been on accutane for about 2 months now and are into my 2nd week of OT. I havent had any symptoms of any side yet. and I get regular blood work done once a month.


#5

Accutane is an insanely dangerous drug, so I wouldn't be mixing it with anything. Have you read the potential side effects!?


#6

I don't think that liver toxicity is even a really bad issue. I took accutane for over 6 months at 80 mg/day. That is twice the normal dosage. I would be sure to drink alot of water, but all in all even when I took the Accutane at the mg's that I did, my liver values NEVER rose! For more information e-mail me